# SDR DALA1119690916

- Difficulty date: March 17, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 61,600 hours, 47,713 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Bushing
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV ELONGATED BUSHING HOLES (3 EA) ON LT WING UPPER SKIN TRAILING EDGE HEATER BLANKET ATTACH POINTS.  UPPER WING SKIN NR 1 AND 2 BUSHINGS WERE REPLACED AND NR 5 SKIN WAS REPAIRED IAW ERA 490384-14AD REV ORG.
